MathSciNet Relay Station
MathSciNet bibliographic data
MR534122 (80k:34029) 34B25 (03H05 26E35 35P99)
Albeverio, S.; Fenstad, J. E.; Høegh-Krohn, R. Singular perturbations and nonstandard analysis. Trans. Amer. Math. Soc. 252 (1979), 275–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement